# SDR USAA2012041900011

- Difficulty date: April 11, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02564
- Condition: Corroded
- Location: Te Flap
- Part time: 35,589 hours, 20,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING DISASSEMBLY OF THE RIGHT WING INTERCONNECTING STRUT CORROSION WAS FOUND IN IMMER HOUSING BETWEEN WS 4067 TO WS 4862, RIB 1 O/B FLAP.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW A318 AMM 27-51-44-400-001.
